# SDR AALA201511109003

- Difficulty date: November 9, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 64,230 hours, 23,938 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bypass Valve
- Part number: 114087006
- Part serial: DRG710586
- Condition: Defective
- Location: Nlg
- Part time: 80,183 hours, 33,147 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HAD TO CYCLE GEAR AFTER TAKEOFF FOR MSG, DOORS NOT CLOSED, CYCLED BUT DOORS STILL SHOWED UNLATCHED.  CLOSED ABOUT 20 SECONDS LATER.  REPLACED NOSE GEAR BYPASS VLV IAW 32-31-15 & ADJUSTED RT NOSE GEAR DOOR CONTROL ROD IAW 32-31-41.  OPERATIONS & LEAK CHECKED GOOD.  SEE AALA201511109014 FOR ADDITIONAL INFORMATION.
